advertisement
Question
Posted by: babe | 2009/03/04

merina

hello i have had the merina be 3 years know i had the spotting and bleeding for the 6 months then stopped but started again and i get spotting from time to time or light bleed but some months i get nothing is as well i have notice my dishgarge is yellow/brownish sometimes is all this a side effect off the merina or a infection

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The irregular spotting can be a side effect of the Mirena, but not the discharge.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement